Alert archive / Colorado / Freeze Warnings in 2011
Freeze Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this freeze warning at Oct 18, 2011, 10:40 AM MDT for 14 counties in Colorado. It took effect at Oct 19, 2011, 12:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 10:40 AM MDT (16:40 UTC)
- In effect from
- Oct 19, 2011, 12:00 AM MDT
- Expired
- Oct 19, 2011, 8:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Jefferson County, CO, Larimer County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WWUS75 KBOU 181640 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1040 AM MDT TUE OCT 18 2011 ...FREEZE WARNING FOR NORTHEASTERN COLORADO AGAIN TONIGHT... MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING AFTER MIDNIGHT TONIGHT. COZ038>040-042>045-048>051-190045- /O.NEW.KBOU.FZ.W.0003.111019T0600Z-111019T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO... STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1040 AM MDT TUE OCT 18 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY. * TIMING...TEMPERATURES WILL DROP TO FREEZING AFTER MIDNIGHT TONIGHT...WITH LOWS BY WEDNESDAY MORNING IN THE UPPER 20S AND LOWER 30S. * IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE PLANTS AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO FAUCETS CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF LAWN IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS TO PROTECT THEM FROM THE COLD. OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$
4 follow-up statements
393 WWUS75 KBOU 182200 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 400 PM MDT TUE OCT 18 2011 ...FREEZE WARNING FOR NORTHEASTERN COLORADO AGAIN TONIGHT... MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING AFTER MIDNIGHT TONIGHT. COZ038>040-042>045-048>051-190600- /O.CON.KBOU.FZ.W.0003.111019T0600Z-111019T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO... STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 400 PM MDT TUE OCT 18 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY. * TIMING...TEMPERATURES WILL DROP TO FREEZING AFTER MIDNIGHT TONIGHT...WITH LOWS BY WEDNESDAY MORNING IN THE UPPER 20S AND LOWER 30S. * IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE PLANTS AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO FAUCETS CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF LAWN IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS TO PROTECT THEM FROM THE COLD. OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$
770 WWUS75 KBOU 190236 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 836 PM MDT TUE OCT 18 2011 ...FREEZE WARNING FOR NORTHEASTERN COLORADO AGAIN TONIGHT... MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. COZ038>040-042>045-048>051-191045- /O.CON.KBOU.FZ.W.0003.111019T0600Z-111019T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO... STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 836 PM MDT TUE OCT 18 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY. * TIMING...TEMPERATURES WILL DROP TO FREEZING LATE TONIGHT...WITH LOWS BY WEDNESDAY MORNING IN THE UPPER 20S AND LOWER 30S. * IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE PLANTS AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO FAUCETS CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF LAWN IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS TO PROTECT THEM FROM THE COLD. OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$
034 WWUS75 KBOU 191232 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 632 AM MDT WED OCT 19 2011 ...FREEZE WARNING FOR NORTHEASTERN COLORADO UNTIL 8 AM... TEMPERATURES HAD DROPPED INTO THE MID AND UPPER 20S IN MOST AREAS OVERNIGHT. READINGS WILL WARM TO OR JUST ABOVE FREEZING BY 8 AM. COZ038>040-042>045-048>051-191400- /O.CON.KBOU.FZ.W.0003.000000T0000Z-111019T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO... STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 632 AM MDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. * TIMING...TEMPERATURES WILL WARM TO ABOVE FREEZING SHORTLY AFTER SUNRISE THIS MORNING. * IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE PLANTS AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO FAUCETS CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF LAWN IRRIGATION SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS TO PROTECT THEM FROM THE COLD. OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$
227 WWUS75 KBOU 191402 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 802 AM MDT WED OCT 19 2011 COZ038>040-042>045-048>051-191515- /O.EXP.KBOU.FZ.W.0003.000000T0000Z-111019T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO... STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 802 AM MDT WED OCT 19 2011 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES WILL WARM WELL ABOVE FREEZING THROUGH 9 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 18, 2:50 AM MDT, 7 hours 50 minutes earlier.
Area forecast discussion, Oct 18, 2:50 AM MDT, 7 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 250 AM MDT TUE OCT 18 2011 .SHORT TERM...HIGH PRESSURE AT THE SURFACE AND ALOFT WILL BE OVER THE CWFA TODAY AND TONIGHT. THE UPPER RIDGE AXIS OVER NEVADA THIS MORNING WILL GRADUALLY SHIFT INTO WESTERN COLORADO BY 12Z WEDNESDAY. A STRONG NORTHWESTERLY FLOW WILL BE OVER COLORADO...WITH GUSTY WINDS MIXING DOWN TO THE SURFACE THIS AFTERNOON. THE WINDS WILL BE STRONGEST OVER NORTHERN AND EASTERN PORTIONS OF THE CWFA. TEMPERATURES THIS MORNING ACROSS THE PLAINS ARE AT OR BELOW FREEZING AT SEVERAL LOCATIONS. AS A RESULT...I WILL CONTINUE WITH THE FREEZE WARNING UNTIL 8 AM. IF SOME AREAS MANAGE TO STAY ABOVE FREEZING THIS MORNING...THEN THERE WILL BE ANOTHER CHANCE OF FREEZING TEMPERATURES TONIGHT. WILL LET THE DAY SHIFT SEE HOW THE FIRST HIGHLIGHT PANS OUT BEFORE ISSUING ANOTHER. .LONG TERM...PERSISTENT UPPER LEVEL RIDGING OVER THE SOUTHWESTERN U.S. WILL KEEP COLORADO DRY WITH TEMPERATURES NEAR TO SLIGHTLY WARMER THAN SEASONAL NORMALS THROUGH THE EARLY PART OF NEXT WEEK. WESTERLY TO NORTHWESTERLY FLOW ALOFT WILL CONTINUE BRINGING THE WARM TEMPERATURES AND DRY AIR OVER THE STATE FROM OUT OF THE GREAT BASIN. THE GFS AND EUROPEAN MODELS CONTINUE SHOWING A WEAK WAVE CLIPPING NORTHERN COLORADO LATE FRIDAY AND EARLY SATURDAY...SO WILL KEEP THE SLIGHT CHANCE POPS FOR THE MOUNTAINS. BEYOND THAT...THE ZONAL NORTHWEST FLOW PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. THE MAIN STORM TRACK WILL REMAIN OVER THE PACIFIC NORTHWEST AND NORTHERN ROCKIES AS THE UPPER HIGH REMAINS OVER CALIFORNIA...NEVADA AND ARIZONA. && .AVIATION...VFR CONDITIONS ARE ANTICIPATED OVER THE NEXT 24 HRS. SURFACE HIGH PRESSURE WILL CONTINUE TO INCREASE FM NORTH TO SOUTH ACROSS THE FRONT RANGE. ELY WINDS THIS MORNING WILL BECOME NORTHERLY AFTER 12Z. AFTER 15Z...THE WINDS SHUD BE NORTH-NORTHEASTERLY UNTIL 03Z. THE WIND WILL THEN SWITCH BACK TO A SOUTHERLY DRAINAGE WINDS. COULD SEE MARGINAL LIFR CIGS IN THE 6-8K FT AGL RANGE BETWEEN 12-15Z...MY CONFIDENCE IN THIS IS LOW HOWEVER WITH NOT MUCH DEVELOPMENT EVIDENT ON SATELLITE AT THIS TIME. && .BOU WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING UNTIL 8 AM MST THIS MORNING FOR THE PLAINS EXCEPT THE PALMER DIVIDE...ZONES 38-40...42-45 AND 48-51. && FMC/KDRBY
Hazardous weather outlook, Oct 18, 2:55 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...DELAYED NATIONAL WEATHER SERVICE DENVER CO 255 AM MDT TUE OCT 18 2011 COZ030>051-181200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 255 AM MDT TUE OCT 18 2011 ...FREEZE WARNING FOR THE NORTHEAST PLAINS OF COLORADO UNTIL 8 AM THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE AT THE SURFACE AND ALOFT WILL ALLOW FOR DRY WEATHER AND RELATIVELY COOL TEMPERATURES ACROSS THE REGION TODAY. A FREEZE WARNING WILL REMAIN IN EFFECT FOR MUCH OF THE NORTHEAST PLAINS THROUGH 8 AM. OTHERWISE EXPECT MOSTLY SUNNY CONDITIONS TODAY. GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST PLAINS BY THIS AFTERNOON...MAINLY EAST OF INTERSTATE 25. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. COOPER/DANKERS
Nearby
Freeze Warnings in Colorado, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.